# SDR FDEA2020072321623

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 9,770 hours, 3,838 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 360 RECEIVED A MC LIGHT AND AMBER EICAS ALERT, MAIN  CARGO DOOR.  DESCENDED TO 10,000 FT IAW QRH. ALERT EXTINGUISHED AFTER PRESSURE EQUALIZED DURING  DESCENT.  EMERGENCY DECLARED.    RELEASED FOR SERVICE IAW MEL : 52-71-01-02.   VERIFY AND RECORD IN AML/EAML THAT  MAIN DECK CARGO DOOR IS CLOSED, LATCHED, AND LOCKED  BEFORE EACH DEPARTURE."  AT BLOCK IN MCD VERIFIED CLOSED, LATCHED AND  LOCKED. CYCLED DOOR. NORMAL OPERATION.
